RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2012, Volume 4, Issue 4, Pages 130–138 (Mi ufa174)  

This article is cited in 2 scientific papers (total in 2 papers)

About automorphic systems of finite-dimensional Lie groups

A. A. Talyshev

Novosibirsk State University, Novosibirsk, Russia

Abstract: It is shown in the present paper that any automorphic system for a finite-dimensional Lie group is a completely integrable system.

Keywords: Lie symmetries, automorphic systems, differential invariants.

Full text: PDF file (430 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 08.10.2012

Citation: A. A. Talyshev, “About automorphic systems of finite-dimensional Lie groups”, Ufimsk. Mat. Zh., 4:4 (2012), 130–138

Citation in format AMSBIB
\Bibitem{Tal12}
\by A.~A.~Talyshev
\paper About automorphic systems of finite-dimensional Lie groups
\jour Ufimsk. Mat. Zh.
\yr 2012
\vol 4
\issue 4
\pages 130--138
\mathnet{http://mi.mathnet.ru/ufa174}


Linking options:
  • http://mi.mathnet.ru/eng/ufa174
  • http://mi.mathnet.ru/eng/ufa/v4/i4/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Talyshev, “On differential-invariant solutions”, J. Math. Sci., 230:1 (2018), 167–174  mathnet  crossref  crossref
    2. A. A. Talyshev, “On the Integration of a Class of Nonlinear Systems of Ordinary Differential Equations”, Proceedings of the 8Th International Conference on Mathematical Modeling, ICMM-2017, 1907, eds. I. Egorov, S. Popov, P. Vabishchevich, M. Antonov, N. Lazarev, M. Troeva, Ivanova A., et al., Amer. Inst. Physics, 2017, UNSP 030057  crossref  isi  scopus
  • ”фимский математический журнал
    Number of views:
    This page:108
    Full text:38
    References:25
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019